Möbius disjointness for analytic skew products

Research output: Contribution to journalArticlepeer-review

27 Scopus citations


We show that the Möbius function is disjoint to every analytic skew product dynamical system on T2 over a rotation of the circle.

Original languageEnglish (US)
Pages (from-to)175-196
Number of pages22
JournalInventiones Mathematicae
Issue number1
StatePublished - Jul 1 2017

All Science Journal Classification (ASJC) codes

  • General Mathematics


Dive into the research topics of 'Möbius disjointness for analytic skew products'. Together they form a unique fingerprint.

Cite this